American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20\\\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 5000 found      Go to page: 1 2 3 4 > >>

Your search exceeded the maximum of 5000 items.
An arbitrary subset of 5000 matching records was returned from the search.


[1] Aswin Balasubramanian. Codimension two defects and the Springer correspondence. Proceedings of Symposia in Pure Mathematics 93 89-97.
Book volume table of contents   
View Article: PDF

[2] J. Harnad. Weighted Hurwitz numbers and hypergeometric $\tau$-functions: an overview. Proceedings of Symposia in Pure Mathematics 93 289-333.
Book volume table of contents
View Article: PDF

[3] Monica Vazirani. Categorifying the tensor product of a level 1 highest weight and perfect crystal in type $A$. Proceedings of Symposia in Pure Mathematics 92 293-324.
Book volume table of contents   
View Article: PDF

[4] Christopher P. Bendel, Daniel K. Nakano and Cornelius Pillen. Third cohomology for Frobenius kernels and related structures. Proceedings of Symposia in Pure Mathematics 92 81-118.
Book volume table of contents   
View Article: PDF

[5] A.-M. Aubert, W. Kraśkiewicz and T. Przebinda. Howe correspondence and Springer correspondence for dual pairs over a finite field. Proceedings of Symposia in Pure Mathematics 92 17-44.
Book volume table of contents   
View Article: PDF

[6] Brian J. Parshall and Leonard L. Scott. From forced gradings to Q-Koszul algebras. Proceedings of Symposia in Pure Mathematics 92 247-271.
Book volume table of contents   
View Article: PDF

[7] Laura Rider and Amber Russell. Perverse sheaves on the nilpotent cone and Lusztig's generalized Springer correspondence. Proceedings of Symposia in Pure Mathematics 92 273-292.
Book volume table of contents   
View Article: PDF

[8] Pierre Vanhove. The physics and the mixed Hodge structure of Feynman integrals. Proceedings of Symposia in Pure Mathematics 88 161-194.
Book volume table of contents
View Article: PDF

[9] Pavel Exner. Momentum operators on graphs. Proceedings of Symposia in Pure Mathematics 87 105-118.
Book volume table of contents
View Article: PDF

[10] Olivier Brunat and Jean-Baptiste Gramain. Perfect isometries and Murnaghan-Nakayama rules. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Antonio Díaz Ramos, Oihana Garaialde Ocaña and Jon González-Sánchez. Cohomology of uniserial $p$-adic space groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Johannes Jaerisch and Katsuhiko Matsuzaki. Growth and cogrowth of normal subgroups of a free group. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] César Galindo. Isocategorical groups and their Weil representations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[14] Robert D. Gray and Mark Kambites. Amenability and geometry of semigroups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[15] Maria Vicenta Ferrer, Salvador Hernández and Dmitri Shakhmatov. A countable free closed non-reflexive subgroup of $\mathbb{Z}^{\mathfrak{c}}$. Proc. Amer. Math. Soc. 145 (2017) 3599-3605.
Abstract, references, and article information   
View Article: PDF

[16] M. Domokos. Degree bound for separating invariants of abelian groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[17] Inna Capdeboscq, Karina Kirkina and Dmitriy Rumynin. Subgroup growth in some profinite Chevalley groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[18] Aglaia Myropolska. Nielsen equivalence in Gupta-Sidki groups. Proc. Amer. Math. Soc. 145 (2017) 3331-3342.
Abstract, references, and article information   
View Article: PDF

[19] Geoffrey Janssens, Eric Jespers and Doryan Temmerman. Free products in the unit group of the integral group ring of a finite group. Proc. Amer. Math. Soc. 145 (2017) 2771-2783.
Abstract, references, and article information   
View Article: PDF

[20] A. Stepanov. A new look at the decomposition of unipotents and the normal structure of Chevalley groups. St. Petersburg Math. J. 28 (2017) 411-419.
Abstract, references, and article information   
View Article: PDF

[21] Emerson de Melo and Pavel Shumyatsky. Finite groups and their coprime automorphisms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[22] Amit Hazi. Balanced semisimple filtrations for tilting modules. Represent. Theory 21 (2017) 4-19.
Abstract, references, and article information   
View Article: PDF

[23] Gilbert Baumslag, Roman Mikhailov and Kent E. Orr. Localization, metabelian groups, and the isomorphism problem. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[24] Duong H. Dung and Christopher Voll. Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[25] Felix Rehren. Generalised dihedral subalgebras from the Monster. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[26] Frank Lübeck and Gunter Malle. Corrections to: ``A Murnaghan--Nakayama rule for values of unipotent characters in classical groups''. Represent. Theory 21 (2017) 1-3.
Abstract, references, and article information   
View Article: PDF

[27] D. Osin. Invariant random subgroups of groups acting on hyperbolic spaces. Proc. Amer. Math. Soc. 145 (2017) 3279-3288.
Abstract, references, and article information   
View Article: PDF

[28] Meinolf Geck. On the construction of semisimple Lie algebras and Chevalley groups. Proc. Amer. Math. Soc. 145 (2017) 3233-3247.
Abstract, references, and article information   
View Article: PDF

[29] Olga Kharlampovich, Atefeh Mohajeri, Alexander Taam and Alina Vdovina. Quadratic equations in hyperbolic groups are NP-complete. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[30] Kasia Jankiewicz. The fundamental theorem of cubical small cancellation theory. Trans. Amer. Math. Soc. 369 (2017) 4311-4346.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 5000 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia